# SDR DLM88002313

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 37,699 hours, 31,552 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Aft
- Component: Coalescer
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STONG OILY BURNING SMELL IN CABIN. - FOUND OIL LEAKING FROM APU - PERFORMED DUCT BURNOUT - REPLACED COALESCER SOCKS
